Alert archive / Ohio / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 69, NWS Wilmington, OH

July 29, 2021Fairfield County, Franklin County, Pickaway County, Ohio

NWS Wilmington, OH issued this severe thunderstorm warning at Jul 29, 2021, 3:13 PM EDT for Fairfield County, Franklin County, Pickaway County, Ohio. It was in force for 47 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 29, 2021, 3:13 PM EDT (19:13 UTC)
Expired
Jul 29, 2021, 4:00 PM EDT
In force
47 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Tornado
Possible
Hail
1.0 in
Wind
60.0 mph

Counties Fairfield County, OH, Franklin County, OH, Pickaway County, OH

The radar

The Cincinnati radar (KILN), 101 km from the middle of the area, began a volume at 19:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 29, 3:13 PM EDTTSTM WND DMGDowntown Columbus, OHWIRES REPORTED DOWN AND LARGE TREE BRANCHES REPORTED DOWN ACROSS THE CITY. TIME ESTIMATED FROM RADAR.
Jul 29, 3:42 PM EDTHAIL 13 Sw Pickerington, OH

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 29, 3:13 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 7.2 hours before the alert went out and 99 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2021-07-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1163 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2021-07-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 108 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1163 J/kg
Mixed-layer CIN
-29 J/kg
Mixed-layer LCL
775 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
108 m²/s²
0-3 km storm-relative helicity
109 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.2

Open this sounding in Storm Lab

The text

As transmitted.

586 
WUUS51 KILN 291913
SVRILN
OHC045-049-129-292000-
/O.NEW.KILN.SV.W.0069.210729T1913Z-210729T2000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wilmington OH
313 PM EDT Thu Jul 29 2021

The National Weather Service in Wilmington has issued a

* Severe Thunderstorm Warning for...
  Southeastern Franklin County in central Ohio...
  Northwestern Fairfield County in central Ohio...
  Northeastern Pickaway County in central Ohio...

* Until 400 PM EDT.

* At 313 PM EDT, a severe thunderstorm was located over Columbus,
  moving southeast at 25 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Minor hail damage to vehicles is possible. Expect wind 
           damage to trees and power lines.

* Locations impacted include...
  Columbus, Reynoldsburg, Grove City, Upper Arlington, Pickerington,
  Bexley, Canal Winchester, Groveport, Ashville, Baltimore, Ohio
  State University, Whitehall, Grandview Heights, Obetz, Royalton,
  Lithopolis, Urbancrest, Valleyview, Marble Cliff and Carroll.

This includes the following Interstates...
 I-70 in Ohio between mile markers 92 and 112.
 I-71 in Ohio between mile markers 100 and 114.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

&&

LAT...LON 3983 8255 3966 8291 3998 8315 4005 8298
      3995 8280 3992 8275
TIME...MOT...LOC 1913Z 307DEG 24KT 3997 8299 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
 
$$

ch
4 follow-up statements
884 
WWUS51 KILN 291926
SVSILN

Severe Weather Statement
National Weather Service Wilmington OH
326 PM EDT Thu Jul 29 2021

OHC045-049-129-292000-
/O.CON.KILN.SV.W.0069.000000T0000Z-210729T2000Z/
Franklin OH-Fairfield OH-Pickaway OH-
326 PM EDT Thu Jul 29 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM EDT
FOR SOUTHEASTERN FRANKLIN...NORTHWESTERN FAIRFIELD AND NORTHEASTERN
PICKAWAY COUNTIES...

At 325 PM EDT, a severe thunderstorm was located over Groveport,
moving southeast at 30 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Minor hail damage to vehicles is possible. Expect wind 
         damage to trees and power lines.

Locations impacted include...
Columbus, Reynoldsburg, Pickerington, Bexley, Canal Winchester,
Groveport, Ashville, Baltimore, Whitehall, Obetz, Royalton,
Lithopolis, Carroll, Lockbourne, Brice, Blacklick Estates, Duvall and
Slate Run Metro Park.

This includes the following Interstates...
 I-70 in Ohio between mile markers 101 and 112.
 I-71 in Ohio between mile markers 103 and 105.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

&&

LAT...LON 3983 8255 3966 8291 3993 8305 3999 8289
      3995 8280 3992 8275
TIME...MOT...LOC 1925Z 314DEG 27KT 3989 8290 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
 
$$

ch
423 
WWUS51 KILN 291936
SVSILN

Severe Weather Statement
National Weather Service Wilmington OH
336 PM EDT Thu Jul 29 2021

OHC045-049-129-292000-
/O.CON.KILN.SV.W.0069.000000T0000Z-210729T2000Z/
Franklin OH-Fairfield OH-Pickaway OH-
336 PM EDT Thu Jul 29 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM EDT
FOR SOUTHEASTERN FRANKLIN...NORTHWESTERN FAIRFIELD AND NORTHEASTERN
PICKAWAY COUNTIES...

At 336 PM EDT, a severe thunderstorm was located over Groveport,
moving southeast at 20 mph.

HAZARD...Ping pong ball size hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to trees and power lines.

Locations impacted include...
Columbus, Reynoldsburg, Pickerington, Canal Winchester, Groveport,
Ashville, Whitehall, Obetz, Royalton, Lithopolis, Carroll,
Lockbourne, Brice, Blacklick Estates, Duvall and Slate Run Metro
Park.

This includes I-70 in Ohio between mile markers 105 and 112.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

&&

LAT...LON 3981 8259 3966 8291 3989 8303 3997 8285
TIME...MOT...LOC 1936Z 306DEG 18KT 3989 8286 

HAIL...1.50IN
WIND...60MPH
 
$$

ch
961 
WWUS51 KILN 291946
SVSILN

Severe Weather Statement
National Weather Service Wilmington OH
346 PM EDT Thu Jul 29 2021

OHC045-049-129-292000-
/O.CON.KILN.SV.W.0069.000000T0000Z-210729T2000Z/
Franklin OH-Fairfield OH-Pickaway OH-
346 PM EDT Thu Jul 29 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM EDT
FOR SOUTHEASTERN FRANKLIN...NORTHWESTERN FAIRFIELD AND NORTHEASTERN
PICKAWAY COUNTIES...

At 345 PM EDT, a severe thunderstorm was located over Canal
Winchester, moving southeast at 20 mph.

HAZARD...Ping pong ball size hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to trees and power lines.

Locations impacted include...
Columbus, Reynoldsburg, Pickerington, Canal Winchester, Groveport,
Obetz, Royalton, Lithopolis, Carroll, Brice, Blacklick Estates and
Slate Run Metro Park.

This includes I-70 in Ohio between mile markers 111 and 112.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

&&

LAT...LON 3967 8288 3987 8300 3994 8280 3981 8259
TIME...MOT...LOC 1945Z 306DEG 18KT 3986 8281 

HAIL...1.50IN
WIND...60MPH
 
$$

ch
195 
WWUS51 KILN 291952
SVSILN

Severe Weather Statement
National Weather Service Wilmington OH
352 PM EDT Thu Jul 29 2021

OHC045-049-129-292001-
/O.EXP.KILN.SV.W.0069.000000T0000Z-210729T2000Z/
Franklin OH-Fairfield OH-Pickaway OH-
352 PM EDT Thu Jul 29 2021

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN FRANKLIN...
NORTHWESTERN FAIRFIELD AND NORTHEASTERN PICKAWAY COUNTIES WILL EXPIRE
AT 400 PM EDT...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.

A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
central Ohio.

Please report previous wind damage or hail to the National Weather
Service by going to our website at weather.gov/iln and submitting
your report via social media.

Remember, a Severe Thunderstorm Warning still remains in effect for 
far southeastern Franklin County and most of Fairfield County.

LAT...LON 3967 8288 3987 8300 3994 8280 3981 8259
TIME...MOT...LOC 1951Z 307DEG 24KT 3984 8277 

$$

ch

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 29, 2:06 PM EDT, 1 hour 7 minutes earlier.

Area forecast discussion, Jul 29, 2:06 PM EDT, 1 hour 7 minutes before
AREA FORECAST DISCUSSION
National Weather Service Wilmington OH
206 PM EDT Thu Jul 29 2021

.SYNOPSIS...
Showers and thunderstorms will weaken as they move into the area
this morning. But additional storms will develop this afternoon
ahead of a cold front. Once the front moves through tonight,
temperatures will become slightly below normal and remain that
way into next week.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
MCS has weakened substantially this morning and is primarily
east of I-71 as of 14z. There is still some convection that will
cross through Delaware and Licking counties associated with an
MCV that has formed in the northern tier of this system.
Elsewhere, just a few light showers are possible, mainly east of
I-71 this morning. Have trended PoPs lower in our west-central
Ohio and Miami Valley counties this morning with this
precipitation pushing eastward.

Visible satellite imagery shows a clear sector beginning to form
in portions of NE Indiana into NW Ohio behind this system. Most
locations west of I-71 will begin to observe more breaks in the
clouds this morning which will help increase insolation and
total amount of destabilization. With the lull in precipitation,
the best instability looks to be in our western counties down
into the Tri-state area. SREF ensemble mean still has around
3000 J/kg of MLCAPE developing this afternoon closer towards the
Cincinnati metro. While CAMs are in moderate disagreement
(between each other and consecutive runs of the same model) in
the evolution and location of afternoon storms, there does
appear to be a more prominent signal for the strongest
convection developing in portions of Illinois/Indiana which will
sink southward and impact portions of our southwestern counties
later this afternoon. The timeframe of greatest concern is
currently from about 4pm-9pm for our western counties down into
the Tri-state area. The primary threat is still for damaging
winds and large hail with localized flooding possible due to the
heavy downpours. While our environment isn't the most favorable
for tornadoes, there are still a number of parameters
advantageous for tornadogenesis, and therefore cannot rule out
an isolated tornado forming during the storms this
afternoon/evening. For our remaining eastern locations, there
appears to be greater uncertainty with the development and
organization of storms. Expecting there to be isolated to
scattered storms that begin firing off again around 18z if not
slightly earlier, with PoPs diminishing from north to south
beginning in the late afternoon/early evening. The primary
severe threat looks to end by the late evening hours, but there
still may be a few storms that linger until about midnight.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM FRIDAY/...
Storms will probably still be ongoing at the beginning of the
period but then clear the area in the evening. Severe threat
will continue until that happens. Cannot rule out some
additional showers dropping into central Ohio as a cold front
moves through later in the night. The front will move through
the entire area by daybreak Friday. High pressure will then
start to build in on Friday with conditions being not quite as
warm and not as humid.

&&

.LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/...
Area will be under a northwest flow aloft to start the long term,
with a broad trough present over the Eastern CONUS. Weak surface
high pressure forming beneath the confluent upper flow should
provide mainly dry conditions Friday night and Saturday, though a
weak disturbance may trigger a few showers in southwest counties. A
limited threat for showers and thunderstorms spreads across the
entire FA Sunday as a batch of short wave energy rounding the base
of the sharpening upper trough enhances lift. A lack of  weather
producing features and moisture points to mainly dry weather for
Monday through Wednesday, with precip chances confined to isolated
showers and thunderstorms Wednesday due to disturbances associated
with the persistent upper trough.

Lower than average geopotential heights signal below normal
temperatures through the period. Expect highs within a few degrees
of 80 Saturday through Tuesday, rising to the low and mid 80s
Wednesday.

&&

.AVIATION /18Z THURSDAY THROUGH TUESDAY/...
Scattered storms expected to develop this afternoon and linger
into the late evening hours. Some of these storms will be strong
to severe. Have included a tempo group at every taf site to
indicate potential timing of TSRA based on latest model
guidance. Heavy downpours will lead to reduced vsbys and some
MVFR CIG reductions - IFR reductions are less likely but could
happen briefly in stronger storms. Strong wind gusts and large hail
will be the primary threats with these storms. Included an
increase in wind gusts to near 25 kts in the tempo group, but
will monitor trends and amend if stronger gusts are expected
with thunderstorms.

Thunderstorm threat diminishes this evening from north to south,
but a few storms could linger until about midnight for our
southern taf sites. Afterwards, a number of sites will observe
MVFR CIG and vsby reductions overnight with the passing cold
front. Surface winds will shift towards the north-northwest, but
remain fairly light below 10 kts overnight.

May have held onto MVFR CIGs longer than needed, but CIG
improvement to VFR is expected around sunrise on Friday.
Prevailing VFR expected the remainder of the taf period on
Friday with light northerly winds.

.OUTLOOK... MVFR ceilings and visibilities are possible
Saturday night into Sunday.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...None.
KY...None.
IN...None.

&&

SYNOPSIS...
NEAR TERM...Clark
SHORT TERM...
LONG TERM...Coniglio
AVIATION...Clark
Hazardous weather outlook, Jul 29, 5:10 AM EDT, 10 hours 3 minutes before
Hazardous Weather Outlook
National Weather Service Wilmington OH
510 AM EDT Thu Jul 29 2021

INZ050-OHZ026-034-035-042>046-051>056-060>065-072>074-080-300915-
Wayne-Hardin-Mercer-Auglaize-Darke-Shelby-Logan-Union OH-Delaware-
Miami-Champaign-Clark-Madison-Franklin OH-Licking-Preble-Montgomery-
Greene-Fayette OH-Pickaway-Fairfield-Clinton-Ross-Hocking-Highland-
510 AM EDT Thu Jul 29 2021

This Hazardous Weather Outlook is for East Central Indiana, Central
Ohio, South Central Ohio, Southwest Ohio and West Central Ohio.

.DAY ONE...Today and tonight.

Showers and thunderstorms this morning are not expected to be severe.
However, additional thunderstorms are forecast to develop this
afternoon. A few severe storms will be possible with damaging winds
being the primary threat. Large hail or an isolated tornado cannot be
ruled out.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this afternoon.

INZ058-059-066-073>075-080-KYZ089>100-OHZ070-071-077>079-081-082-088-
300915-
Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio-Switzerland-
Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant-Pendleton-Bracken-
Robertson-Mason-Lewis-Butler-Warren-Hamilton-Clermont-Brown-Adams-
Pike-Scioto-
510 AM EDT Thu Jul 29 2021

This Hazardous Weather Outlook is for East Central Indiana,
Southeast Indiana, Northeast Kentucky, Northern Kentucky, South
Central Ohio and Southwest Ohio.

.DAY ONE...Today and tonight.

The heat index will be between 95 and 100 this afternoon.

Thunderstorms will develop and move across the area this afternoon
into the evening. A few severe storms will be possible with damaging winds
being the primary threat. Large hail or an isolated tornado cannot be
ruled out.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this afternoon and evening.

In the hours before

Special weather statement, Jul 29, 9:51 AM EDT, 5 hours 22 minutes before
Special Weather Statement
National Weather Service Wilmington OH
951 AM EDT Thu Jul 29 2021

OHZ046-055-056-291430-
Licking OH-Delaware OH-Franklin OH-
951 AM EDT Thu Jul 29 2021

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN FRANKLIN...
SOUTHEASTERN DELAWARE AND LICKING COUNTIES UNTIL 1030 AM EDT...

At 951 AM EDT, radar indicated a strong thunderstorm near Sunbury,
moving southeast at 45 mph.

STORM HAZARDS INCLUDE...
Winds to 40 mph...
Pea size hail...

Locations impacted include...
Newark, Westerville, Delaware, Heath, Granville, Pataskala,
Johnstown, Sunbury, Buckeye Lake, Hebron, Utica, Granville South,
Marne, Beechwood Trails, Harbor Hills, New Albany, Jersey, Galena,
Alexandria and Hartford.

This includes the following Interstates...
 I-70 in Ohio between mile markers 128 and 131.
 I-71 in Ohio between mile markers 124 and 138.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3999 8232 3993 8247 3993 8249 4022 8305
      4036 8294 4035 8275 4028 8275 4027 8248
      4025 8248 4024 8225
TIME...MOT...LOC 1351Z 297DEG 41KT 4023 8292

Binau
Special weather statement, Jul 29, 2:29 PM EDT, 44 minutes before
Special Weather Statement
National Weather Service Wilmington OH
229 PM EDT Thu Jul 29 2021

OHZ045-046-054-055-291900-
Delaware OH-Madison OH-Franklin OH-Union OH-
229 PM EDT Thu Jul 29 2021

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN FRANKLIN...
SOUTHWESTERN DELAWARE...NORTHEASTERN MADISON AND SOUTHEASTERN UNION
COUNTIES IN CENTRAL OHIO UNTIL 300 PM EDT...

At 228 PM EDT, radar indicated a strong thunderstorm near Plain City,
moving east at 30 mph.

STORM HAZARDS INCLUDE...
Winds to 45 mph...
Pea size hail...

Locations impacted include...
Columbus, Dublin, Westerville, Upper Arlington, Hilliard, Marysville,
Worthington, Powell, Plain City, Minerva Park, New California, Ohio
State University, Polaris, Grandview Heights, Shawnee Hills,
Ostrander, Valleyview, Marble Cliff, Riverlea and Unionville Center.

This includes the following Interstates...
 I-70 in Ohio between mile markers 93 and 100.
 I-71 in Ohio between mile markers 106 and 107, and between mile
markers 109 and 125.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 4008 8343 4030 8332 4018 8286 3993 8300
TIME...MOT...LOC 1828Z 287DEG 24KT 4015 8332

ch
Special weather statement, Jul 29, 3:13 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Wilmington OH
313 PM EDT Thu Jul 29 2021

OHZ056-291930-
Licking OH-
313 PM EDT Thu Jul 29 2021

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN LICKING COUNTY
UNTIL 330 PM EDT...

At 313 PM EDT, radar indicated a strong thunderstorm near Hanover,
moving southeast at 30 mph.

STORM HAZARDS INCLUDE...
Winds to 40 mph...
One half inch diameter hail...

Locations impacted include...
Hanover, Marne, Toboso and Fallsburg.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 4002 8220 4009 8232 4024 8233 4024 8218
TIME...MOT...LOC 1913Z 292DEG 27KT 4017 8224

Hatzos

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 29, 6:30 AM EDTSpecial Weather StatementILNAuglaize, Mercer60 min
Jul 29, 7:19 AM EDTSpecial Weather StatementILNDarke41 min
Jul 29, 9:51 AM EDTSpecial Weather StatementILNLicking39 min
Jul 29, 2:29 PM EDTSpecial Weather StatementILNFranklin31 min
Jul 29, 2:49 PM EDTSevere Thunderstorm WarningILNDelaware, Fairfield, Franklin, Licking41 min
Jul 29, 3:13 PM EDTSpecial Weather StatementILNLicking17 min
Jul 29, 3:37 PM EDTSpecial Weather StatementILNDelaware23 min
Jul 29, 3:43 PM EDTSevere Thunderstorm WarningILNDelaware, Franklin, Licking, Madison, Union24 min
Jul 29, 3:44 PM EDTSpecial Weather StatementILNMadison31 min
Jul 29, 3:50 PM EDTSevere Thunderstorm WarningILNFairfield, Franklin40 min
Jul 29, 3:57 PM EDTSevere Thunderstorm WarningILNChampaign, Clark, Madison48 min
Jul 29, 4:06 PM EDTAreal Flood AdvisoryILNFranklin114 min
Jul 29, 4:06 PM EDTSpecial Weather StatementILNLicking24 min
Jul 29, 4:07 PM EDTSpecial Weather StatementILNFranklin23 min
Jul 29, 4:24 PM EDTSevere Thunderstorm WarningILNFairfield, Hocking37 min
Jul 29, 4:35 PM EDTSpecial Weather StatementILNClark, Madison25 min
Jul 29, 4:43 PM EDTSevere Thunderstorm WarningILNFayette, Franklin, Madison, Pickaway47 min
Jul 29, 4:48 PM EDTSevere Thunderstorm WarningILNClark, Fayette, Madison42 min
Jul 29, 5:00 PM EDTSevere Thunderstorm WarningILNFayette, Pickaway, Ross45 min
Jul 29, 5:01 PM EDTAreal Flood AdvisoryILNClark, Franklin, Madison, Pickaway85 min
Jul 29, 5:20 PM EDTTornado WarningILNPickaway, Ross25 min
Jul 29, 5:24 PM EDTSevere Thunderstorm WarningILNFayette, Highland, Ross66 min
Jul 29, 5:44 PM EDTSpecial Weather StatementILNGreene31 min
Jul 29, 5:58 PM EDTSevere Thunderstorm WarningILNPike, Ross, Scioto62 min
Jul 29, 6:13 PM EDTSevere Thunderstorm WarningILNClinton, Fayette, Greene47 min
Jul 29, 6:34 PM EDTAreal Flood AdvisoryILNFayette, Greene, Highland, Pickaway, Pike, Ross3 hr
Jul 29, 6:51 PM EDTSpecial Weather StatementILNFayette, Greene24 min
Jul 29, 6:55 PM EDTSpecial Weather StatementILNPike, Scioto35 min
Jul 29, 7:02 PM EDTSpecial Weather StatementILNClinton28 min
Jul 29, 7:25 PM EDTSpecial Weather StatementILNPike, Scioto35 min
Jul 29, 7:26 PM EDTSpecial Weather StatementILNHighland34 min
Jul 29, 7:45 PM EDTAreal Flood AdvisoryILNAdams, Clinton, Fayette, Greene, Highland, Pike and 1 more4 hr
Jul 29, 7:52 PM EDTSpecial Weather StatementILNAdams, Highland38 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.